2019
Том 71
№ 1

All Issues

Makhkamov K. Sh.

Articles: 2
Article (Ukrainian)

On the exact degree of complexity of a class of operator equations of the second kind in a Hilbert space

Makhkamov K. Sh.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 7. - pp. 893–903

The exact exponent of complexity is found for approximate solutions of a certain class of operator equations in a Hilbert space. A method for information setup and the algorithm for realization of this optimal degree are presented. As a consequence, we find the exact exponent of complexity for approximate solutions of Fredholm integral equations of the second kind whose kernels and free terms include square integrable ?-derivatives.

Article (Ukrainian)

Galerkin information, the hyperbolic cross, and the complexity of operator equations

Makhkamov K. Sh., Pereverzev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 5. - pp. 639–648